VOL. 52 · NO. 1 | February 2022
Front Matter
Rocky Mountain J. Math. 52 (1), (February 2022)
No abstract available
Arzu Ahmadova, Ismail T. Huseynov, Nazim I. Mahmudov
Rocky Mountain J. Math. 52 (1), 1-14, (February 2022) DOI: 10.1216/rmj.2022.52.1
KEYWORDS: Caputo fractional derivative, multidimensional fractional differential equations system, incommensurate fractional-order system, existence and uniqueness, Mittag–Leffler functions, Ulam–Hyers stability, 34A08, 34A12
Savci Rahman Argun, Tugce Pekacar Calci, Sait Halicioglu, Abdullah Harmanci, Burcu Ungor
Rocky Mountain J. Math. 52 (1), 15-27, (February 2022) DOI: 10.1216/rmj.2022.52.15
KEYWORDS: minus order, plus order, regular module, 06A06, 06F25, 06F99, 16B99
Ha Huy Bang, Vu Nhat Huy
Rocky Mountain J. Math. 52 (1), 29-42, (February 2022) DOI: 10.1216/rmj.2022.52.29
KEYWORDS: inequalities in approximation, Bernstein inequality, Fourier transform, generalized functions, Orlicz spaces, 26D10, 41A17, 42B10, 46E30
Jonathan H. Brown, Adam H. Fuller, David R. Pitts, Sarah A. Reznikoff
Rocky Mountain J. Math. 52 (1), 43-48, (February 2022) DOI: 10.1216/rmj.2022.52.43
KEYWORDS: C*-algebras, Graph Algebras, operator algebras, 46L05, 05C20‎
Tapas Chatterjee, Suraj Singh Khurana
Rocky Mountain J. Math. 52 (1), 49-64, (February 2022) DOI: 10.1216/rmj.2022.52.49
KEYWORDS: Gamma function, generalized Euler constants, functional equation, Dirichlet L-series, Weierstrass product formula, 11M06, 30B50, 30D05, 11Y60, 33B15
Dazhao Chen
Rocky Mountain J. Math. 52 (1), 65-76, (February 2022) DOI: 10.1216/rmj.2022.52.65
KEYWORDS: Toeplitz-type operator, pseudodifferential operator, BMO space, Orlicz space, 42B20, 42B25
Zhibo Cheng, Lulu Gu
Rocky Mountain J. Math. 52 (1), 77-85, (February 2022) DOI: 10.1216/rmj.2022.52.77
KEYWORDS: fixed point theorem in cones, attractive-repulsive singularities, positive periodic solution, 34B16, 34B18, 34C25
Kuo-Shou Chiu
Rocky Mountain J. Math. 52 (1), 87-103, (February 2022) DOI: 10.1216/rmj.2022.52.87
KEYWORDS: Impulsive differential equation, Piecewise constant argument of generalized type, periodic solutions, ‎fixed point theorems, Gronwall’s inequality, 34A37, 34K13, 26D10, 34A36, 37C25
Thomas L. Horine
Rocky Mountain J. Math. 52 (1), 105-126, (February 2022) DOI: 10.1216/rmj.2022.52.105
KEYWORDS: Janko group, Group theory, Sporadic groups, Livingstone graph, 20D08, 05C25
G. Kalaimurugan, P. Vignesh
Rocky Mountain J. Math. 52 (1), 127-132, (February 2022) DOI: 10.1216/rmj.2022.52.127
KEYWORDS: book thickness, nilpotent graph, genus, commutative ring, 05C10, 05C25, 13M05
Eun Ji Kang
Rocky Mountain J. Math. 52 (1), 133-152, (February 2022) DOI: 10.1216/rmj.2022.52.133
KEYWORDS: labeled graph C∗-algebras, simple C∗-algebras, gauge invariant ideals, generalized Boolean dynamical systems, Boolean dynamical systems, 46L05, 46L55
Chouaib Khattou, Abdelmejid Bayad, Mohand Ouamar Hernane
Rocky Mountain J. Math. 52 (1), 153-170, (February 2022) DOI: 10.1216/rmj.2022.52.153
KEYWORDS: Stirling number, Bernoulli number of higher order, Kummer congruence, p-integrality, Clausen and von Staudt congruence, numerator of Bernoulli number of higher order, Eisenstein series, 11B68, 11B73, 11M36
Irena Kosi-Ulbl, Joso Vukman
Rocky Mountain J. Math. 52 (1), 171-181, (February 2022) DOI: 10.1216/rmj.2022.52.171
KEYWORDS: Prime ring, semiprime ring, Banach space, standard operator algebra, derivation‎, inner derivation, generalized inner derivation, Jordan derivation, Jordan triple derivation, functional equation, 16W25, 39B52‎, 47B01
Ming-Chia Li
Rocky Mountain J. Math. 52 (1), 183-187, (February 2022) DOI: 10.1216/rmj.2022.52.183
KEYWORDS: Banach mapping theorem, invariant set, fixed point, mapping decomposition, 03E30, 37B35, 37C25, 47H10
Oliver Lorscheid
Rocky Mountain J. Math. 52 (1), 189-222, (February 2022) DOI: 10.1216/rmj.2022.52.189
KEYWORDS: tropical scheme theory, tropical hyperfield, ordered blueprint, Berkovich spaces, Giansiracusa tropicalization, 06F05, 14T10, 16Y60, 08A30, 12J20, 14G22
Mengfei Luo, Xing Fu
Rocky Mountain J. Math. 52 (1), 223-242, (February 2022) DOI: 10.1216/rmj.2022.52.223
KEYWORDS: bilinear operators, boundedness, vanishing generalized Morrey spaces, 42B20, 42B25, 42B35, 47A07
Ping Wong Ng
Rocky Mountain J. Math. 52 (1), 243-261, (February 2022) DOI: 10.1216/rmj.2022.52.243
KEYWORDS: C*-algebras, corona algebras, extension theory, real rank zero, Brown–Douglas–Fillmore theory, 00A05
Si Duc Quang
Rocky Mountain J. Math. 52 (1), 263-273, (February 2022) DOI: 10.1216/rmj.2022.52.263
KEYWORDS: Nevanlinna theory, algebraic degeneracy, truncated multiplicity, hyperplane, 32H04, 32A22, 32A35‎
Mirsadegh Sayedsadeghi, Mehrdad Nasernejad, Ayesha Asloob Qureshi
Rocky Mountain J. Math. 52 (1), 275-287, (February 2022) DOI: 10.1216/rmj.2022.52.275
KEYWORDS: Associated primes, normally torsion-free ideals, strong persistence property, König ideals, corner elements, 13B25, 13F20
Yanan Shan, Hongya Gao
Rocky Mountain J. Math. 52 (1), 289-297, (February 2022) DOI: 10.1216/rmj.2022.52.289
KEYWORDS: Hölder continuity, vectorial local minimizer, Integral functionals, De Giorgi class, 49N60
Tuan Anh Dao, Nguyen Hai Son
Rocky Mountain J. Math. 52 (1), 299-321, (February 2022) DOI: 10.1216/rmj.2022.52.299
KEYWORDS: frictional damping, σ-evolution equation, weakly coupled system, global existence, Critical exponent, 35B33, 35L56, 35S05
Fangjuan Zhang
Rocky Mountain J. Math. 52 (1), 323-333, (February 2022) DOI: 10.1216/rmj.2022.52.323
KEYWORDS: Jordan triple derivation, prime *-algebra, additive map, 46J10, 46L10, 47B48
Liang Zhao, Gang Chen
Rocky Mountain J. Math. 52 (1), 335-345, (February 2022) DOI: 10.1216/rmj.2022.52.335
KEYWORDS: integral curvature, Gradient estimate, Harnack inequality, 58J05, 58J35
Zhihui Zhou, Shanli Ye
Rocky Mountain J. Math. 52 (1), 347-363, (February 2022) DOI: 10.1216/rmj.2022.52.347
KEYWORDS: Hardy space, Bloch space, lacunary series, 30H10, 30H30
Kejia Zhu
Rocky Mountain J. Math. 52 (1), 365-380, (February 2022) DOI: 10.1216/rmj.2022.52.365
KEYWORDS: Iterated Kodaira fibration, injective monodromy, 20A05, 20N99, 51H30, 55R10, 55R55
Back to Top